Help!! ED, Premature Ejaculation, Low Libido and Sexual Mood :(

Posting in this forum is just for young members (under 40).

Moderator: Larry10625

johnross99
Posts: 8
Joined: Tue May 01, 2018 10:01 am

Re: Help!! ED, Premature Ejaculation, Low Libido and Sexual Mood :(

Postby johnross99 » Wed May 09, 2018 6:12 pm

I have the worst headache from the Cialis tablet today. I did masturbate in the morning as I found myself with an erection. Afterwards, I got a cotton swab to test my sensitivity around the penis shaft and found there are parts that feel numb. Have I doe more damage to my penis now?
I sort of feel it more numb at the injection site from last week (from the vein embolisation) and the underside of the penis (tunica?).

The sensation feels different If I run the cotton swab along the skin of my arm as it’s definitely more sensitive there so not sure if this is permanent damage or other wise.

What do you think?


Return to “Young members”

Who is online

Users browsing this forum: No registered users and 1 guest